# SDR ABXA060149

- Difficulty date: March 15, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N813AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46136
- Aircraft time: 86,663 hours, 27,678 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 57591015038
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR STRUT CYLINDER SHOWED PITTING ALONG THE INNER SURFACE AT LOWER FLANGE AT CHROME AREA.  DAMAGED GLAND THREADS.  RIGHT MAIN LANDING GEAR STRUT ASSEMBLY REMOVED AND REPLACED WITH SERVICABLE UNIT IAW MM 32-40-1-02, 32-42-01-4 AND 32-43-02-2.  ANTI-SKID SYSTEM OPS CHECKED GOOD.
